# SDR DALA2025021101081

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0805302) FWD MAIN CABIN L-1 DOOR AREA, AFT FLOOR SUPPORT HAS CORROSION STA 344. LBL 59. REMOVED AND REPLACED SUPPORT #141A5220-4 AT L-1 DOOR STA 344 LBL 59 IAW B 737 SRM 51-40-02.
